MAUDE Adverse Event Report: COOK INC TURBO-JECT® DOUBLE LUMEN BEDSIDE POWER-INJECTABLE PICC; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER

COOK INC TURBO-JECT® DOUBLE LUMEN BEDSIDE POWER-INJECTABLE PICC; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Model Number G23715
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the stiffening wire became stuck in the picc line during placement.The wire and picc line were removed together from the patient, and when the physician pulled the wire out of the catheter, it began to unravel.A different picc was placed in the patient.No part of the complaint device remained inside the patient's body.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
TURBO-JECT® DOUBLE LUMEN BEDSIDE POWER-INJECTABLE PICC
Common Device Name
LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6861011
Report Number1820334-2017-02679
Device Sequence Number13675666
Product Code LJS
UDI-Device Identifier00827002237155
UDI-Public(01)00827002237155(17)160918(10)5294200
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG23715
Device Catalogue NumberUPICDS-4.0-CT-40NT-1110
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2017
Initial Report FDA Received Date09/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1